advertisement
Question
Posted by: Pelonomi | 2019/07/30

Irregular Bleeding

After giving birth through C-section two years ago I decided to take the injection (depo). Since then I have been experiencing irregular vaginal bleeding and the nurse advised me to use Biphasil tablets to stop the bleeding and when these Biphasil tablets are finished the bleeding starts again. What can the problem be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/07/31

It sounds like the injection does not agree with you. Irregular bleeding can be a side effect in some women. I would suggest that you look at an alternative form of contraception. The IUCD or implant may be options.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement